# SDR IXXA10SMN004S

- Difficulty date: January 9, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND LT INBD AILERON LOWER SKIN CRACKED AT STA XA 502.000. REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED CRACKED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. PERFORMED LT INBD AILERON BALANCE. FOUND WITHIN LIMITS MOMENT: 3325.0 IN-POUNDS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DWG 5705334, SRM 57-1-0, SRM 51-1-21 SRM 51-1-8B, DWG 5705334, DPS 4.710 REV "L", SRM 57-8-1 FIGURE1 ITEM "C", AND SRM 51-4-1 PAGES 1-3.
